# SDR DALA2023060704628

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 78,973 hours, 13,402 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1817 -MISC/DE- DUE TO IAS DISAGREE MESSAGE. CAPTAIN'S AIRSPEED UNRELIABLE. CAPT'S AIRSPEED FOLLOWED ALTITUDE CHANGE FINISHED QRH WITH CAPT ON R AIR DATA STAY OUTSIDE RVSM AIRSPACE ALT F340 MACH .80 SPEED CAPT STARTED TO DECLINE DESCEND TO F300 CAPT A/S DECREASE 40 KTS COMPARED TO F/O IN THE DESCENT F/O AND STANDBY A/S MATCHED AT ALL TIMES CORRECTIVE ACTION: FAULT CODE 34-21050 (L ADIRU) RECORDED. REPLACED LEFT ADIRU AND CAPTAIN'S PITOT ADM. OPS CHECKS GOOD. (LP 4714886)
